Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256030
Title: Дифференциальные системы с распадающимися отображениями за период
Authors: Мироненко, В. И.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1992
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1992. – № 1. – С. 36-41.
URI: https://elib.bsu.by/handle/123456789/256030
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1992, №1 (январь)

Files in This Item:
File Description SizeFormat 
36-41.pdf273,28 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.